# SDR AALA980495

- Difficulty date: March 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N625AA
- Make and model: Boeing 757223
- Aircraft serial: 24583
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Condition: Shorted
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - DUIRNG OVERNIGHT CHECK, EMERGENCY EXIT FLOOR PATH LIGHTING IN AFT CABIN INOPERATIVE.  REPAIRED SHORTED EMERGENCY EXIT FLOOR PATH LIGHT CONNECTOR IN MID CABIN.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
